MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; CATHETER, COUDE

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER; CATHETER, COUDE
Model Number A902916
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
When the bard urinary catheter pack was opened, the green collection tube coming from the urinary bag had some white streaks on it.Another pack was opened and the same findings were noted.Both packs were brought to the quality department/ adverse event coordinator-reporter.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key17719067
Report Number17719067
Device Sequence Number20637881
Product Code EZC
UDI-Device Identifier00801741074073
UDI-Public(01)00801741074073(17)250630(10)NGHQ0933
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
Report Date (Section F) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA902916
Device Catalogue NumberA902916
Device Lot NumberNGHQ0933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/25/2023